Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On stresses and deformations in toroidal shells of circular cross section which are acted upon by uniform normal pressure


Author: Eric Reissner
Journal: Quart. Appl. Math. 21 (1963), 177-187
DOI: https://doi.org/10.1090/qam/155471
MathSciNet review: 155471
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/155471
Article copyright: © Copyright 1963 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website